# SDR ASAA2024091352941

- Difficulty date: September 13, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRAP AT CARGO DOOR HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT STRAP AT CARGO DOOR IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .100" R= 0.076" L= 2" D= .024".
